# SDR DL72W991834

- Difficulty date: August 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2819W
- Make and model: Boeing 727247
- Aircraft serial: 21057
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Part number: 6557204520
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 DOOR / UPPER PRESSURE BEAM, THE UPPER PRESSURE BEAM WAS FOUND DAMAGED DUE TO GROUND HANDLING AT THE AFT PRESSURE STOP FITTING ATTACH LOCATION.  AUTHORIZED REPAIR TO TRIM AND REMOVE AFT HALF OF PRESSURE BEAM AND SPLICE-IN REPLACEMENT SECTION.
